Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 267106, 11 pages
http://dx.doi.org/10.1155/2013/267106
Research Article

High Efficient Numerical Methods for Viscous and Nonviscous Wave Problems

1Center for Combinatorics, Nankai University, Tianjin 300071, China
2Institute of Plasma Physics, Chinese Academy of Sciences, Hefei, Anhui Province 230031, China
3School of Mathematical Sciences, Tianjin Normal University, Tianjin 300387, China

Received 9 October 2012; Revised 31 March 2013; Accepted 22 April 2013

Academic Editor: Jae-Wook Kim

Copyright © 2013 Xiujie Lv et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. J. Cheng, “Improvement of stability and convergence for Douglas scheme in two space variables,” Numerical Mathematics: A Journal of Chinese Universities, vol. 20, no. 3, pp. 265–272, 1998. View at Google Scholar · View at MathSciNet
  2. S. Kim and H. Lim, “High-order schemes for acoustic waveform simulation,” Applied Numerical Mathematics, vol. 57, no. 4, pp. 402–414, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Z. Zhang and D. Deng, “A new alternating-direction finite element method for hyperbolic equation,” Numerical Methods for Partial Differential Equations, vol. 23, no. 6, pp. 1530–1559, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. C. Johnson, Numerical Solutions of Partial Differential Equations by the Finite Element Method, Cambridge University Press, New York, NY, USA, 1987. View at MathSciNet
  5. J. Douglas Jr. and J. E. Gunn, “A general formulation of alternating direction methods—part I: parabolic and hyperbolic problems,” Numerische Mathematik, vol. 6, no. 1, pp. 428–453, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. J. Douglas Jr. and S. Kim, “Improved accuracy for locally one-dimensional methods for parabolic equations,” Mathematical Models and Methods in Applied Sciences, vol. 11, no. 9, pp. 1563–1579, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. J. Douglas Jr. and D. W. Peaceman, “Numerical solution for two-dimensional heat flow problems,” American Institute of Chemical Engineers Journal, vol. 1, pp. 505–512, 1955. View at Google Scholar
  8. S. Karaa, “A high-order compact ADI method for solving three-dimensional unsteady convection-diffusion problems,” Numerical Methods for Partial Differential Equations, vol. 22, no. 4, pp. 983–993, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. S. K. Lele, “Compact finite difference schemes with spectral-like resolution,” Journal of Computational Physics, vol. 103, no. 1, pp. 16–42, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. J. Li, Y. Chen, and G. Liu, “High-order compact ADI methods for parabolic equations,” Computers and Mathematics with Applications, vol. 52, no. 8-9, pp. 1343–1356, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. H. Lim, S. Kim, and J. Douglas Jr., “Numerical methods for viscous and nonviscous wave equations,” Applied Numerical Mathematics, vol. 57, no. 2, pp. 194–212, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. M. Li, T. Tang, and B. Fornberg, “A compact fourth-order finite difference scheme for the steady incompressible Navier-Stokes equations,” International Journal for Numerical Methods in Fluids, vol. 20, no. 10, pp. 1137–1151, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. D. W. Peaceman and H. Rachford, “The numerical solution of parabolic and elliptic differential equations,” Journal of the Society for Industrial and Applied Mathematics, vol. 3, pp. 28–41, 1959. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Zhang, “Multigrid method and fourth-order compact scheme for 2D Poisson equation with unequal mesh-size discretization,” Journal of Computational Physics, vol. 179, no. 1, pp. 170–179, 2002. View at Publisher · View at Google Scholar · View at Scopus
  15. D. W. Peaceman and H. H. Rachford Jr., “The numerical solution of parabolic and elliptic differential equations,” Journal of the Society for Industrial and Applied Mathematics, vol. 3, pp. 28–42, 1955. View at Google Scholar